# SDR HNAA2025091100617

- Difficulty date: August 22, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK #2 HAS GOUGES AND CORROSION IN NUMEROUS AREAS ALONG ENTIRE LENGTH.  R&R LH ENTER SEAT TRACK #2 IAW EMB 145 AMM 53-01-06.
